# SDR ABXA20150820124

- Difficulty date: August 20, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 83,258 hours, 39,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC15063400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD LT BILGE PANEL, AFT MOUNT ANGLE CORRODED & NUTPLATES CORRODED.  R & R UPPER CHORD ASSEMBLY AT STATION 544 IAW SRM 51-40-02 PAR 4B 1-5 & SRM 51-40-02 PARA 4 & PARA 7, SOPM 20-50-01, AMM 25-53-03 4, THROUGH COMP AMM 53-01-05 3C 3 TO 3C 4 & AMM 25-53-01.  SDR, CORRODED LEVEL 2, PN BAC1506-3400, PART NAM CHORD, FS & BS FROM ONLY STATION 522 - 544, LBL 16 - 24.  ACFT WAS GNDED.
